# SDR USAA2012021600010

- Difficulty date: February 13, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 37,382 hours, 13,487 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLIGHT ATTENDANT REPORTED TWO INSTANCES OF ELECTRICAL SMELL, (NOT EXHAUST FUMES), ON TAXI OUT.  BACK AT GATE, ELECTRICAL ODOR OCCURRED AGAIN WITH MECHANIC CONFIRMING IT.  MAINTENANCE REMOVED AND REPLACED ENGINE START RELAY (16HB) AS A PRECAUTION IAW AIRBUS MAINTENANCE MANUAL 73-25-34-710-043.  ACCOMPLISHED ENGINE RUN WITH ENGINE BLEED AND APU BLEED ON - INSPECTED AFT GALLEY EQUIPMENT - NO FAULTS NOTED.
